Our expert says:
You do have some symptoms suggestive of a pregnancy such as nausea, headache and tender breast and I suggest you do a pregnancy test to exclude e this first. However it is possible that the Provera can in addition also give you these types of symptoms. You would generally have a bleed about 3 to 5 days after stopping the Provera. My only concern is that I am not sure as to why Provera is being used in this manner. Please consult with your doctor so that he can give you the reasons for this. If your cycles are normally regular and you progesterone level was okay then this would indicate that you are ovulating on your own and you may not necessarily need the extra progesterone.
Answered by: Dr Y. M. Dasoo
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.